RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 5, Pages 643–649 (Mi mz8541)  

This article is cited in 2 scientific papers (total in 2 papers)

On a Class of Groups with Given Cofactors of Maximal Subgroups

L. P. Avdashkovaa, S. F. Kamornikovb

a Belarusian State University of Trade and Economics of Consumer's Cooperation
b Gomel Branch of International Institute of Labor and Social Relations

Abstract: The paper is devoted to the solution of the general problem of describing finite solvable groups all of whose cofactors of maximal subgroups belong to a given class $\mathfrak X$ of groups. The cases in which $\mathfrak X$ is a homomorph, a Schunk class, and a formation are treated separately. The approach suggested here is related to the construction of a local Schunk class defined by using a constant group function.

Keywords: maximal subgroup, cofactor, finite solvable group, Schunk class, homomorph, formation, primitive group, non-Frattini chief factor

DOI: https://doi.org/10.4213/mzm8541

Full text: PDF file (419 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:5, 601–607

Bibliographic databases:

UDC: 512.542
Received: 07.07.2009
Revised: 10.11.2009

Citation: L. P. Avdashkova, S. F. Kamornikov, “On a Class of Groups with Given Cofactors of Maximal Subgroups”, Mat. Zametki, 87:5 (2010), 643–649; Math. Notes, 87:5 (2010), 601–607

Citation in format AMSBIB
\Bibitem{AvdKam10}
\by L.~P.~Avdashkova, S.~F.~Kamornikov
\paper On a Class of Groups with Given Cofactors of Maximal Subgroups
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 5
\pages 643--649
\mathnet{http://mi.mathnet.ru/mz8541}
\crossref{https://doi.org/10.4213/mzm8541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766420}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 5
\pages 601--607
\crossref{https://doi.org/10.1134/S0001434610050019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279600700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954419784}


Linking options:
  • http://mi.mathnet.ru/eng/mz8541
  • https://doi.org/10.4213/mzm8541
  • http://mi.mathnet.ru/eng/mz/v87/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Skiba, “O $\sigma$-svoistvakh konechnykh grupp II”, PFMT, 2015, no. 3(24), 70–83  mathnet
    2. Irina Sokhor, “On groups with biprimary subgroups of even order”, Algebra Discrete Math., 23:2 (2017), 312–330  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:84
    References:40
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020